# SDR CALA9701437

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5711 · Wing Spar
- Part: Spar Tang
- Part number: 5911301
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR LEFT SIDE AFT TANG CRACKED (.250) FROM BUTE DOOR ATTACH HOLE APPROXIMATELY 5 OUTBOARD OF STATION 164.  CUT OUT 2 CRACK AREA.  FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH EC/RA 5710-01844 AND DRAWING J060271-503.
